SciELO - Scientific Electronic Library Online

vol.31 issue5Selection of resistant watermelon lines to Watermelon mosaic virus and Papaya ringspot virus author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Ciência e Agrotecnologia

Print version ISSN 1413-7054On-line version ISSN 1981-1829


SAAD, João Carlos Cury  and  BISCARO, Guilherme Augusto. Nonlinear programming models for irrigation of regularly shaped areas. Ciênc. agrotec. [online]. 2007, vol.31, n.5, pp.1569-1574. ISSN 1413-7054.

The present investigation aimed at the development of nonlinear programming models applicable to regularly shaped areas, intended to minimize the impact of soil manipulation. Software GAMS was used for calculation and two models were compared to the Method of Generalized Minimum Squares, developed by Scaloppi & Willardson (1986). The evoluation parameter was the volume of soil manipulated. The study concluded that both nonlinear programming models developed during the present investigation have shown to be appropriate to practical use in regulary shaped areas. Moreover, the models presented lower volume of soil manipulated when compared to the Method of Generalized Minimum Squares.

Keywords : Land granding; non-linear programming; land movement.

        · abstract in Portuguese     · text in Portuguese     · Portuguese ( pdf epdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License